# SDR WRNA201405230007

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 63,210 hours, 16,230 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26094712
- Part serial: BH0180B2180
- Condition: Failed
- Location: Nr 1
- Part time: 1,715 hours, 438 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, PRIOR TO V1, CREW REPORTED THEY FELT VIBRATION AND SIMULTANEOUSLY "LEVEL 2 ALERT" INDICATED "TIRE FAILURE," NR 1 TIRE FAIL DISPLAYED.  THE CREW ABORTED TAKEOFF IAW PROCEDURE.  ALSO, DUE TO THE HIGH-ENERGY STOP, THIS CAUSED AN OVER TEMP OF THE THERMAL PLUGS IN 4 OTHER TIRES.
